# SDR WWMA9700060

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: D97439
- Condition: Defective
- Location: Lt Elevator
- Part time: 1,120 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN UMCOMMANDED NOSE UP PITCH AFTER TAKEOFF.  NO OTHER OCCURANCES EN ROUTE, THEN ON FINAL APPROACH TO LAX THE PITCH TRIM LIGHT CAME ON WITH ANOTHER UNCOMMANDED NOSE UP PITCH.  THE AUTO PILOT WAS ON.  MAINTENANCE FOUND THE LEFT PITCH TRIM ACTUATOR CAUSING THE STANDBY TRIM TO COME OUT OF SYNC.  REPLACED THE LEFT PITCH ACTUATOR.
